Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Sep 6, 2015, 7:34 PM CDT for East Baton Rouge Parish, Iberville Parish, West Baton Rouge Parish, Louisiana. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2015, 7:34 PM CDT (00:34 UTC)
- Expired
- Sep 6, 2015, 8:00 PM CDT
- In force
- 26 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties East Baton Rouge Parish, LA, Iberville Parish, LA, West Baton Rouge Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 7:59 PM CDT | HAIL 1 | Addis, LA | QUARTER SIZE HAIL REPORTED IN ADDIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS54 KLIX 070034
SVRLIX
LAC033-047-121-070100-
/O.NEW.KLIX.SV.W.0142.150907T0034Z-150907T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
734 PM CDT SUN SEP 6 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
EAST CENTRAL IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHWESTERN EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 800 PM CDT
* AT 734 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER WESTMINSTER...OR NEAR OAK HILLS PLACE...AND MOVING
SOUTHWEST AT 20 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...PLAQUEMINE...PORT ALLEN...OAK HILLS PLACE...ST.
GABRIEL...ADDIS...BRUSLY...SHENANDOAH...INNISWOLD...OLD
JEFFERSON...CARVILLE...MERRYDALE...GARDERE...WESTMINSTER AND
VILLAGE ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3038 9138 3053 9110 3044 9098 3042 9098
3042 9097 3040 9097 3039 9096 3039 9095
3034 9098 3033 9101 3020 9106 3017 9108
3026 9134
TIME...MOT...LOC 0034Z 038DEG 18KT 3041 9108
$$
CABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:18 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Sep 6, 3:18 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
318 PM CDT SUN SEP 6 2015
.DISCUSSION...SCATTERED CONVECTION HAS AGAIN DEVELOPED IN A RATHER
HODGEPODGE THIS AFTERNOON. THE THUNDERSTORMS ARE EXPECTED TO ONCE
AGAIN LINGER THROUGH A PORTION OF THE EVENING HOURS BEFORE
DISSIPATING OVER LAND. THE FORECAST AREA IS LOCATED INBETWEEN A
WEAK MID/UPPER LEVEL LOW OVER THE SOUTHEAST CONUS AND AN UPPER
RIDGE CENTERED OVER TEXAS. MODERATELY STRONG NORTHERLY FLOW WAS
NOTED ACROSS THE LOWER MISSISSIPPI VALLEY AND CENTRAL GULF COAST
REGION BETWEEN THESE TWO FEATURES. MODELS FORECAST THE MID/UPPER
LOW TO RETROGRADE ACROSS THE NORTHERN GULF THROUGH THE WORK WEEK
AND GRADUALLY WEAKEN. IT APPEARS THAT SOME DRIER AIR MAY WORK
INTO THE AREA EARLY IN WEEK WHICH WILL LIMIT CONVECTIVE
DEVELOPMENT TO SOME DEGREE...ESPECIALLY ACROSS THE NORTHWESTERN
HALF OF THE FORECAST AREA...BEFORE DEEPER MOISTURE RETURNS FOR THE
MIDDLE AND LATTER PORTIONS OF THE WEEK. AS A RESULT...THE BETTER
RAIN CHANCES ON MONDAY AND TUESDAY WILL BE OVER THE COASTAL AREAS
AND ADJACENT COASTAL WATERS WITH HIGHER RAIN CHANCES SHIFTING
WESTWARD FROM WEDNESDAY ONWARD. IN ADDITION...AN UPPER TROUGH WILL
SWING THROUGH THE UPPER MIDWEST AND GREAT LAKES REGIONS LATE IN
THE WEEK WHICH WILL PUSH A COLD FRONT INTO THE GULF SOUTH
ENHANCING THE CHANCES FOR CONVECTION. THIS COLD FRONT IS EXPECTED
TO BE APPROACHING THE AREA FROM THE NORTH FRIDAY AND MOVE INTO THE
FORECAST AREA FRIDAY NIGHT AND SATURDAY. AT THIS TIME...IT APPEARS
THAT THE FRONT WILL STRUGGLE TO PUSH THROUGH THE FORECAST AREA AND
WILL LIKELY STALL OUT NEAR THE CENTRAL GULF COAST OVER THE
WEEKEND. SOME DRIER AND LESS HUMID AIR STILL SHOULD WORK INTO AT
LEAST THE NORTHERN SECTIONS OF THE FORECAST AREA THOUGH. 11
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS HAVE AGAIN DEVELOPED TODAY AND SHOULD
IMPACT ALL TERMINALS AT SOME POINT THIS AFTERNOON AND EVENING.
EXPECT VFR CONDITIONS OUTSIDE OF THE THUNDERSTORMS THAT COULD YIELD
PERIODS MVFR TO IFR CONDITIONS. THERE HAVE BEEN PLENTY OF LIGHTNING
WITH THE STORMS TODAY. STORMS SHOULD DIMINISH AFTER SUNSET. EXPECT
VFR CONDITIONS TONIGHT BUT THERE IS A CHANCE FOR SOME PATCHY FOG TO
DEVELOP WHERE THE RAINFALL OCCURS THIS AFTERNOON/EVENING. HAVE
INDICATED THAT IN TAFS. EXPECT MORE OF THE SAME CONDITIONS FOR
TOMORROW AS WELL. 13/MH
&&
.MARINE...
NOT MUCH CHANGE IN THE MARINE FORECAST AS AN UPPER LOW SHOULD DEVELOP
OVER THE NORTHERN GULF THROUGH MONDAY AND SLOWLY MOVE WEST THROUGH
THE WEEK. EXPECT GENERALLY LIGHT WINDS THROUGH THE WEEK OVER THE
COASTAL WATERS WITH THE NOCTURNAL JET BRIEFLY KICKING WINDS UP TO
AROUND 10 TO 14 KNOTS OVERNIGHT SEAS SHOULD REMAIN AT 3 FEET OR
LESS THROUGH MID WEEK. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
EACH DAY...MAINLY DURING THE OVERNIGHT AND MORNING HOURS. 13/MH
&&
.DECISION SUPPORT...
DSS CODE....GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...NONE.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 71 92 71 90 / 40 20 10 20
BTR 72 92 72 91 / 40 20 10 30
ASD 71 91 72 90 / 30 30 20 30
MSY 75 91 75 90 / 30 30 20 30
GPT 73 90 75 90 / 30 30 20 40
PQL 72 90 73 89 / 30 30 20 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Sep 6, 5:36 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 536 PM CDT SUN SEP 6 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-071045- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 536 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. ONE OR TWO OF THE STORMS COULD BECOME STRONG AND PRODUCE FREQUENT LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS OF RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY. THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Sep 6, 2:58 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
258 PM CDT SUN SEP 6 2015
MSZ080-062045-
HANCOCK-
258 PM CDT SUN SEP 6 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HANCOCK COUNTY...
AT 257 PM CDT...A STRONG THUNDERSTORM WAS NEAR SHORELINE PARK...OR
NEAR DIAMONDHEAD...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...KILN...PEARLINGTON...
SHORELINE PARK AND STENNIS SPACE CENTER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3027 8938 3025 8942 3023 8942 3019 8946
3019 8948 3020 8954 3018 8957 3026 8963
3028 8963 3029 8965 3031 8963 3034 8963
3037 8966 3047 8945 3037 8935 3033 8938
3034 8934 3032 8933
TIME...MOT...LOC 1957Z 051DEG 10KT 3036 8945
11Special weather statement, Sep 6, 3:12 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
312 PM CDT SUN SEP 6 2015
MSZ081-082-062045-
JACKSON-HARRISON-
312 PM CDT SUN SEP 6 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON AND
SOUTHWESTERN JACKSON COUNTIES...
AT 312 PM CDT...A STRONG THUNDERSTORM WAS OVER ST. MARTIN...MOVING
SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...LONG BEACH...ST. MARTIN...
D'IBERVILLE...GULF HILLS...LATIMER...GULF PARK ESTATES AND GULFPORT
AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.
LAT...LON 3034 8874 3037 8878 3038 8885 3038 8877
3041 8884 3042 8883 3043 8885 3042 8890
3043 8893 3042 8901 3040 8886 3039 8886
3039 8899 3035 8914 3042 8920 3061 8893
3035 8868
TIME...MOT...LOC 2012Z 049DEG 17KT 3042 8888
MJHSpecial weather statement, Sep 6, 3:28 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT SUN SEP 6 2015
LAZ040-MSZ080-062130-
ST. TAMMANY-HANCOCK-
328 PM CDT SUN SEP 6 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. TAMMANY PARISH
IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN HANCOCK COUNTIES...
AT 328 PM CDT...A STRONG THUNDERSTORM WAS NEAR PEARLINGTON...OR 11
MILES EAST OF SLIDELL...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...PEARL RIVER...PEARLINGTON AND STENNIS SPACE CENTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.
LAT...LON 3018 8946 3019 8946 3018 8955 3015 8959
3015 8961 3016 8962 3017 8958 3018 8958
3018 8960 3016 8963 3018 8968 3017 8972
3018 8975 3021 8980 3022 8985 3030 8990
3042 8962 3025 8942 3023 8942
TIME...MOT...LOC 2028Z 046DEG 13KT 3030 8959
MJHSpecial weather statement, Sep 6, 4:20 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
420 PM CDT SUN SEP 6 2015
LAZ040-MSZ077-080-081-062215-
ST. TAMMANY-PEARL RIVER-HANCOCK-HARRISON-
420 PM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. TAMMANY
PARISH...SOUTHERN PEARL RIVER...SOUTHWESTERN HARRISON AND HANCOCK
COUNTIES...
AT 420 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF KILN TO NEAR BAY ST. LOUIS...AND
MOVING WEST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...PEARL
RIVER...BUSH...STENNIS SPACE CENTER...LACOMBE...KILN...PEARLINGTON...
SHORELINE PARK AND SLIDELL AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.
LAT...LON 3069 8934 3032 8927 3031 8927 3030 8928
3036 8928 3035 8938 3033 8938 3034 8934
3031 8933 3025 8942 3018 8946 3019 8946
3016 8957 3018 8958 3016 8962 3017 8972
3025 8987 3026 8996 3061 8998
TIME...MOT...LOC 2120Z 088DEG 27KT 3056 8940 3025 8932
MJHSpecial weather statement, Sep 6, 6:35 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 635 PM CDT SUN SEP 6 2015 LAZ036-037-048-050-071-070015- LIVINGSTON LA-NORTHERN TANGIPAHOA LA-EAST FELICIANA LA-ST. HELENA LA- EAST BATON ROUGE LA- 635 PM CDT SUN SEP 6 2015 ...SPECIAL WEATHER STATEMENT... AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTPELIER...OR 10 MILES SOUTHWEST OF GREENSBURG...MOVING WEST AT 10 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BATON ROUGE...DENHAM SPRINGS...GREENSBURG...WALKER...LIVINGSTON... ALBANY...MONTPELIER...PRIDE...EASLEYVILLE...GREENWELL SPRING...WATSON AND DARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3093 9055 3049 9057 3041 9105 3093 9096 TIME...MOT...LOC 2334Z 084DEG 7KT 3070 9076 CAB
Special weather statement, Sep 6, 7:04 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
704 PM CDT SUN SEP 6 2015
LAZ036-047-048-050-070100-
LIVINGSTON LA-EAST FELICIANA LA-WEST BATON ROUGE LA-
EAST BATON ROUGE LA-
704 PM CDT SUN SEP 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON...EASTERN
WEST BATON ROUGE...EAST BATON ROUGE AND SOUTHWESTERN EAST FELICIANA
PARISHES UNTIL 800 PM CDT...
AT 704 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREENWELL SPRING...OR 9 MILES NORTH OF DENHAM SPRINGS...MOVING WEST
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...PORT ALLEN...OAK
HILLS PLACE...WALKER...BRUSLY...SLAUGHTER...PORT VINCENT...GREENWELL
SPRING...SHENANDOAH...INNISWOLD...OLD JEFFERSON...PRIDE...
MERRYDALE...WATSON...GARDERE...BROWNFIELDS AND VILLAGE ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3070 9131 3071 9131 3072 9129 3073 9094
3036 9079 3032 9124 3065 9131 3067 9130
3070 9132
TIME...MOT...LOC 0004Z 068DEG 13KT 3062 9099
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:04 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 56 min |
| Sep 6, 7:47 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Iberville | 58 min |
| Sep 6, 7:57 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 63 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.